Skip to Main Content
April 25, 2017 at 9:25 AM
Use of unproven or unapproved products may be unsafe and could prevent a person from seeking an appropriate and potentially life-saving cancer diagnosis or treatment.
April 24, 2017 at 10:05 AM
Particulate administered to a patient could result in local swelling, irritation of blood vessels or tissue, blockage of blood vessels and/or systemic allergic response to the particulate.
April 21, 2017 at 2:10 PM
Mislabeled product could expose the consumer or their pet(s) to potential overdosing that can cause severe intoxication which may lead to cardiogenic shock, renal failure, coma or death.
April 20, 2017 at 11:30 AM
New and strengthened WARNINGS and CONTRAINDICATIONS on drug labels describing serious risks, including slowed or difficult breathing and death.
April 19, 2017 at 8:55 AM
Use of these products may pose a threat to consumers because the undeclared ingredients may interact with nitrates found in some prescription drugs and may lower blood pressure to dangerous levels.
April 13, 2017 at 7:00 PM
Updated 04/13/2017. Homeopathic teething products containing belladonna pose an unnecessary risk to infants and children.
April 08, 2017 at 9:29 PM
If left untreated, under-drainage can potentially lead to coma and death.
April 06, 2017 at 4:35 PM
Voluntary recall of all lots of sterile products, to the hospital/user level.
April 05, 2017 at 1:40 PM
Potential for ventilator reset during normal operation, without an accompanying alarm.
March 31, 2017 at 7:00 PM
Failure to activate or increased force needed to activate may have significant health consequences for a patient experiencing a life-threatening allergic reaction (anaphylaxis).
March 31, 2017 at 1:30 PM
Tip could enter the patient's bloodstream, resulting in prolonged procedure times, additional surgery to remove the tip from the patient, blood clots, internal tears and perforation to arteries or veins, excessive bleeding, and death.
March 30, 2017 at 9:50 AM
Sibutramine may substantially increase blood pressure and/or pulse rate in some patients and may present a significant risk for patients with a history of coronary artery disease, congestive heart failure, arrhythmias, or stroke.
March 24, 2017 at 1:20 PM
A delay in delivering therapy could result in serious patient injury such as permanent organ damage, brain injury, or death.
March 21, 2017 at 1:00 PM
BIA-ALCL is a rare condition; when it occurs, it has been identified most frequently in patients undergoing implant revision operations for late onset, persistent seroma.
March 18, 2017 at 10:00 AM
Increased rate of major adverse cardiac events observed in patients receiving the BVS, when compared to patients treated with metallic XIENCE drug-eluting stent.
March 15, 2017 at 12:02 PM
Patients who do not have a gallbladder should not take Viberzi. Developing pancreatitis could result in hospitalization or death.
March 15, 2017 at 12:02 PM
Patients who do not have a gallbladder should not take Viberzi. Developing pancreatitis could result in hospitalization or death.
March 14, 2017 at 1:20 PM
Patients may receive a drug overdose or under dose which can lead to serious adverse health consequences such as respiratory depression, coma or death.
March 14, 2017 at 1:20 PM
Patients may receive a drug overdose or under dose which can lead to serious adverse health consequences such as respiratory depression, coma or death.
March 09, 2017 at 2:23 PM
Device has shut down unexpectedly during patient treatment, which may expose patients to the risk of serious harm or death. Posted 01/14/2017
March 09, 2017 at 2:23 PM
Device has shut down unexpectedly during patient treatment, which may expose patients to the risk of serious harm or death. Posted 01/14/2017
March 09, 2017 at 1:40 PM
Nationwide recall of Regeneca's entire line of herbal and dietary supplement products.
March 09, 2017 at 1:40 PM
Nationwide recall of Regeneca's entire line of herbal and dietary supplement products.
March 09, 2017 at 11:00 AM
Laboratory results confirmed contamination with Pantoea and Enterococcus (intrinsically vancomycin-resistant) bacteria.
March 09, 2017 at 11:00 AM
Laboratory results confirmed contamination with Pantoea and Enterococcus (intrinsically vancomycin-resistant) bacteria.